MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS; PTA BALLOON DILATATION CATHETER
Catalog Number AT75204
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a video was provided for review.The investigation of the reported event is currently underway.H11: d2b (lit; dqy).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly could not be fully inflated.It was further reported that the pressure balloon allegedly could not be retracted, and the pta balloon allegedly could not be depressurized.Reportedly, the pta balloon was punctured with a puncture needle to withdraw the balloon system.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.One image was provided and reviewed.The video shows a partially inflated balloon.The sheath is from the superior aspect of the film.The balloon is partially in the sheath.There is a catheter from the inferior aspect of the film with a catheter and a guided needle to puncture the balloon.This does is done successfully.Therefore, the investigation is confirmed for the reported inflation and deflation issue as balloon was partially inflated and guided needle puncture is present.However, the investigation is inconclusive for the reported removal difficulty as no objective evidence was provided.A definitive root cause for the reported inflation, deflation problem, removal difficulty could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.One video was provided and reviewed.The video shows a partially inflated balloon.The sheath is from the superior aspect of the film.The balloon is partially in the sheath.There is a catheter from the inferior aspect of the film with a catheter and a guided needle to puncture the balloon.This does is done successfully.Therefore, the investigation is confirmed for the reported inflation, deflation issue and sheath removal issues as guided needle was used to puncture the balloon, which could have caused difficulty in removing through the sheath.A definitive root cause for the reported inflation, deflation problem, removal difficulty could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (component, result).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ATLAS
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21429255
Report Number2020394-2025-00200
Device Sequence Number17230574
Product Code DQY
UDI-Device Identifier00801741062520
UDI-Public(01)00801741062520(17)270528(10)GFJR0281
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120971
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAT75204
Device Lot NumberGFJR0281
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2025
Supplement Date Received by Manufacturer04/29/2025
10/13/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date05/02/2025
10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown